Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Additive functions on shifted primes


Author: P. D. T. A. Elliott
Journal: Bull. Amer. Math. Soc. 27 (1992), 273-278
MSC (2000): Primary 11N37; Secondary 11K65, 11L20
DOI: https://doi.org/10.1090/S0273-0979-1992-00317-8
MathSciNet review: 1155279
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Best possible bounds are obtained for the concentration function of an additive arithmetic function on sequences of shifted primes.


References [Enhancements On Off] (What's this?)

  • [1] P.D.T.A. Elliott, Multiplicative functions on arithmetic progressions, Mathematika 34 (1987), 199-206. MR 933499 (89g:11083)
  • [2] -, Extrapolating the mean-values of multiplicative functions, Nederl. Akad. Wetensch. Proc. Ser. A 92 (1989), 409-420. MR 1041494 (91a:11043)
  • [3] -, Multiplicative functions on arithmetic progressions III: The large moduli, A tribute to Paul Erdös (A. Baker, B. Bollobás, and A. Hajnal, eds.), Cambridge Univ. Press Cambridge, 1990, pp. 177-194. MR 1117012 (92g:11092)
  • [4] -, Multiplicative functions on arithmetic progressions IV: The middle moduli, J. London Math. Soc. (2) 41 (1990), 201-216. MR 1067262 (91m:11075)
  • [5] -, Multiplicative functions on arithmetic progressions V: Composite moduli, J. London Math. Soc. (2) 41 (1990), 408-424. MR 1072058 (91m:11076)
  • [6] -, Multiplicative functions on arithmetic progressions VI: More middle moduli, J. Number Theory (to appear). MR 1225952 (94i:11073)
  • [7] P. Erdös and A. Wintner, Additive arithmetical functions and statistical independence, Amer. J. Math. 61 (1939), 713-721. MR 0000247 (1:40c)
  • [8] G. Halász, On the distribution of additive arithmetical functions, Acta Arith. 27 (1975), 143-152.
  • [9] I. Z. Ruzsa, On the concentration of additive functions, Acta Math. Hungar. 36 (1980), 215-232. MR 612193 (82j:10088)
  • [10] N. M. Timofeev, The Erdös-Kubilius conjecture concerning the value distribution of additive functions on the sequence of shifted primes, Acta Arith. LVIII (1991), 113-131. (Russian) MR 1121073 (92i:11105)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 11N37, 11K65, 11L20

Retrieve articles in all journals with MSC (2000): 11N37, 11K65, 11L20


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1992-00317-8
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society